# SDR SWIA971643

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- Engine: Pwa PW118
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CONTROL FAULT ILLUMINATED IN FLIGHT AND WOULD NOT CANCEL.  FAULT CORRECTED ITSELF AFTER 5 MINUTES.  RETURNED TO SEA.  PERFORMED FUNCTIONAL TEST PER MM 275000.  FUNCTIONAL TEST GOOD, NO  DISCREPENCIES NOTED.  UNABLE TO DUPLICATE PROBLEM.
